Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Fourth-order finite difference analogues of the Dirichlet problem for Poisson’s equation in three and four dimensions

Author: James H. Bramble
Journal: Math. Comp. 17 (1963), 217-222
MSC: Primary 65.66
Corrigendum: Math. Comp. 17 (1963), 487-488.
MathSciNet review: 0160338
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.66

Retrieve articles in all journals with MSC: 65.66

Additional Information

Article copyright: © Copyright 1963 American Mathematical Society